International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 102493 | https://doi.org/10.1155/S0161171288000134

E. J. Farrell, C. M. de Matas, "On star polynomials, graphical partitions and reconstruction", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 102493, 7 pages, 1988. https://doi.org/10.1155/S0161171288000134

On star polynomials, graphical partitions and reconstruction

Received29 Apr 1986

Abstract

It is shown that the partition of a graph can be determined from its star polynomial and an algorithm is given for doing so. It is subsequently shown (as it is well known) that the partition of a graph is reconstructible from the set of node-deleted subgraphs.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views92
Downloads338
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.